# SDR DXTA200702464

- Difficulty date: September 10, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N304QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600408
- Aircraft time: 7,536 hours, 6,436 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Locked
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOTS BRAKES GRAB UNEVENLY DURING HIGH SPEED APPLICATION.   09-27-07  BLEED OUT BRAKES ON COPILOTS SIDE AND FOUND AIR, SUSPECTED AIR CAME FROM COPILOTS LT AND RT MASTER CYLINDERS PERFORMED IAW CE560 MM 32-42-01 AND 32-42-00.
